MAUDE Adverse Event Report: MEDSOURCE LABS LLC MCKESSON; MCKESSON SLIDE STYLE SAFETY IV CATHETER 20G X 1

MEDSOURCE LABS LLC MCKESSON; MCKESSON SLIDE STYLE SAFETY IV CATHETER 20G X 1
Model Number 200-IVS201
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The catheter was separated from the barrel point.The catheter was barely out of the skin and still in the vein.

Brand Name
MCKESSON
Common Device Name
MCKESSON SLIDE STYLE SAFETY IV CATHETER 20G X 1
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct
chanhassen MN 55317
MDR Report Key22169928
Report Number3003674698-2025-00994
Device Sequence Number9218275
Product Code FOZ
UDI-Device Identifier10612479267487
UDI-Public10612479267487
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number200-IVS201
Device Catalogue Number200-IVS201
Device Lot Number41049/0643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown